Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Spense1

Waxing on Accutane?

Ok, maybe this is a bit dumb, but I'll ask anyway...

I'm going to be starting accutane on October 13th (Friday the 13th! A great omen, yes?) . . . I realize that I should stop waxing my eyebrows because that's my face and accutane will wreak havoc on my skin to begin with, but what about waxing other things? Like, uh, legs? Does accutane cause problems with skin all over, or just areas with acne? I'll probably ask my derm this question when I go in, but if I have to stop waxing on accutane altogether, I'll go in for one last wax before my appointment. Anyone?

DONT DO IT!!! LOL!!! Accutane makes your skin really sensitive... OUCH!!! I wouldnt be suprised if you ripped skin off with the hair!!

Share this post


Link to post
Share on other sites

I stopped waxing completely... so I thought I could depilate (as accutane makes a lot of women grow darker facial hair)... right??? WRONG. It actually took some skin off my face when I left the cream on for the recommended amount of time. Quite a debacle!!

Long story short? Give it up, be hairy, and in 6 months you'll have gorgeous skin AND you can be hairless again. :)

Share this post


Link to post
Share on other sites

Don't wax!!!! You'll just harm your kin. It's true when people say theyir skin was ripped off in the places they wax. Just twease your eyebrow area. That's what I do and it looks fine.

As for depilation, I use Nair on my legs and it's turned out fine. Everyone is different though. My suggestion is for you to do a test patch first before depilating. Try putting a test patch on the most sensitive part of your arms or legs. Therefore, if your skin reacts badly to it, you'll know not to do it. I think how your skin reacts to Nair depends on how many mg's you're taking. I'm on a faily low dose of Accutane, 40 mg's which was low enough to prohibit my skin was being super dry and fragile.

As for the facial hair, thanks to God I haven't developed that darker hair I've heard so much about. What I have developed though is super fine and little amounts of blonde peach fuzz on my face. Just leave that be, it's nothing and it will stop growing post Tane. Good luck. :)

Share this post


Link to post
Share on other sites

Ok

I got a brazilian wax in month 1 - led to HARDCORE REDNESS and inflammation in the area - not doing that again until 6 weeks post tane!

I got my eyeborws waxed in month 2 - hot wax burned me underneath my eyebrow and tore off a thin layer of skin

I waxed my arms and legs in month 3 - has some small burns and inflammation and redness, tore off some skin in other places

NOW - I only shave and I get my eyebrows threaded.

Share this post


Link to post
Share on other sites

I got a brazilian wax every 6 weeks during the 6 months i was on tane with no problems. The only thing that bothered me was that the ingrown hairs would take longer to heal. I wouldnt dare wax my face though. Try threading, it is much gentler on the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×